Results 1 to 10 of 10
Like Tree1Likes
  • 1 Post By Iluv2smile
Need help fast. Oxycodone withdrawals.
  1. #1
    Virgo0306 is offline New Member
    Join Date
    Sep 2015
    Posts
    4

    Default Need help fast. Oxycodone withdrawals.

    Hello....first post. Been reading up a lot here and need some advice. My girlfriend has been on Oxycodone for 5 years due to legitimate back injury but has since been abusing them since shortly after starting them years ago. She is now snorting 6 30mg Oxycodone a day and we have been trying to get her in to a suboxone clinic for a while. They finally had an opening and took her in. As most know in order to start subs she needs to go 24 hours in to withdrawal. Today she decided to give it a shot. She gave me what's left of her script and did her last dose at 10 am eastern time. As soon as she gave me her pills she became a nervous wreck. All day she has been panicked and now just 6 hours in she is hysterical crying... trying to get me to let her just do 2 a day cut in half (4 -15mg) and let her get down some and re- do this attempt Sunday in to Monday. As of now she is sweating and yawning a bunch and just really panicked. I need to know if going from 6 a day to nothing cold turkey for 24 hours is the right thing to do or not. Or should I give her a half every 6 hours to bring n her down some until Sunday morning and then go 24 hours until Monday morning? Either way she is in bad shape. I am trying to get her to cope right now by being supportive but as you might know she is being a little agitated and hostile. We knew this would happen but how far to I take it? I know how this addiction can be as I have lost many friends over the years to >>>>>>. So I know what she is going through is horrible. I love this girl and I just want to help her right now. Thank you for any input and god bless.

  2. #2
    scared1105 is offline New Member
    Join Date
    Aug 2015
    Posts
    1

    Default

    Hi. I am new so I dont know how much help I will be. But I will give you my best advice. I am now at about 46 hours from taking my last dose of norco. I decided last Wednesday I was done. I literally cried all day. I was a wreck. I was taking 10 to 17 10mg norcos a day. I tapered for a week. It sucked. I had symptoms every single day. Finally on Tuesday at 330pm I took my last pill and was done. I said to myself, if i would have done this last week by this point, i would have already have felt better. Since then, mentally i am done. I hate those pills. Physically, I feel like I have the flu. But I feel better.
    I don't know if I needed this last week to mentally be OK w stopping, or if it would have been all the same. I do know that even by taking less and less...i still went through withdrawals all week.
    It's amazing you are being so supportive, awesome! If she takes something now, those 6 hours. Which mighy not seem like a lot but trust me they are...was all for nothing.
    Maybe have her take a shower ir bath. All week this was amazing for me. Even a little walk. Have her think of all the cons of her continued use.
    Sorry I dont have more advice, when i first posted yesterday the help was probably what got me to almost 48 hours. Its great. Good Luck to her and you.

  3. #3
    Parkerhawk is offline New Member
    Join Date
    Sep 2015
    Posts
    3

    Default

    I have tapered down from 150 mg of oxcy to 60 mg a day of hydro. This is not easy by no means. My last pills will be at 8:00pm tonight. I want my life back. She needs to prepare herself for some uncomfortable night and days. I wish I could say this would be easy but it's not. If you think that she needs to go 24 hours from Sunday then do that. Either way she has to do what's best for her. She will probably still go through some withdrawls on the lower dosage. Good luck to you both.

  4. #4
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    She needs to be at a 26 or more on the
    Cows scale
    Clinical opiate withdrawal scale
    Or she could go into precipitated withdrawals.
    Then she will wish she was dead.
    Honest to god pwds sux..
    I will post the induction and taper and cows we use here.
    Please follow it.
    Do this right
    And she will only have to do it once..
    I will post them now


    Cows

    http://www.naabt.org/documents/cows_...flow_sheet.pdf



    Induction
    https://www.drugs.com/forum/suboxone...apy-66109.html
    Last edited by Anonymous; 09-03-2015 at 03:40 PM.

  5. #5
    Virgo0306 is offline New Member
    Join Date
    Sep 2015
    Posts
    4

    Default

    Thanks for the quick response guys....I have read the induction post and looked at that cows sheet and that is some really good information. Like I said I have been doing a lot of research on this for her because she just can't do it alone right now and I am the only one that can help her. Unfortunately rigjt now it looks as if she's not gonna be able to go from 180mg to nothing over night. This is an uphill battle right now. I am trying to figure out wether or not for now cutting her down to 15mg every 6 hours for the next couple days will help the shock of the withdrawal when she stops rather than going from 180mg down to nothing cold turkey. Will her symptoms be less severe? Sorry guys I am just trying to help her get through this and I need some help. Thank you.

  6. #6
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Not really ..
    I jumped from 150 mg of methadone..
    You have to suffer at one point or another..
    What is her score on the cows?
    If she is that bad already
    She will be at the 26 quickly..
    Time is not a reliable indicator for readiness of sub..
    Everyone's metabolism is different..
    Different drugs metabolize differently.
    That is why your degree of withdrawals will display if the opiate is gone.
    How do u plan to do the induction?
    Bette
    Catrina likes this.

  7. #7
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    I agree with Bette. Sorry to say that the withdrawal will be about the same whether she sticks it out now or reduces some until Sunday. It takes huge determination to taper at all and it takes time. More than a few days. From experience (and I have lots of it!) I felt exactly the same going cold turkey from 180 mg/day or from 60. Cutting her dose in half may give her a bit of temporary relief but it won't make it go away and she'll still be looking at doing this all over again on Sunday night.

    Take Bette's advice and pay close attention to the COWS sheet. She has over 6 hours into this right now (maybe more?) and she's miserable. It may seem like a good idea to cut and begin on Sunday but I have to be honest here, look at where she's at and I really think she'll be right back in this same exact spot then. Try to understand that there is just no easy way or time to do this. Pay the piper now or pay him later. It's exactly that which keeps us in active addiction. We procrastinate facing our Day 1. The choice is hers but if you can get through the night, relief will be in sight. Just my opinion.

    Peace,

    Cat

  8. #8
    Virgo0306 is offline New Member
    Join Date
    Sep 2015
    Posts
    4

    Default

    I agree with the both of you. Pay now or pay later. Un unfortunately she couldn't deal with much more than 8 hours so she broke down and did 15mg ( half of her 30mg ) and that stopped her pain. She will only be getting 60 -90mg a day right now >>. the 180 she has been used to just until she can face this again in a couple days. I told her she is doing this for herself and no one else so she will have to be willing to stick out those withdrawals in order to safely get on the suboxone. I appreciate the support as I have no one else to speak to about this. I will continue reading and educating myself until we can get her where she needs to be. I will be in touch with her progress and any questions I might have. Thank you so much.

  9. #9
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Just out of curiosity where was she on the cows scale.
    It may have been sooner to induce than later.
    It sounds like you giving the time frame to much credit ability .
    Everyone metabolism is different..
    All I can is she is lucky to have you.
    Bette

  10. #10
    Virgo0306 is offline New Member
    Join Date
    Sep 2015
    Posts
    4

    Default

    I honestly didn't gauge her on the cows scale yet. She had not got to any sort of stomach problems, well maybe some discomfort, but no diarrhea or vomiting. So I didnt start gauging her score at that point. I just hope she can do this.....

Similar Threads

  1. affects of oxycodone on methadone please help need info fast!
    By harleydude in forum Drug Information
    Replies: 24
    Last Post: 04-02-2018, 07:51 AM
  2. How fast do Xanax withdrawals appear?
    By Serendipity13 in forum Benzodiazepine Withdrawal
    Replies: 1
    Last Post: 10-07-2016, 06:33 PM
  3. Oxycodone/Hydrocodone withdrawals
    By circles in forum Need to Talk?
    Replies: 14
    Last Post: 07-24-2016, 06:02 PM
  4. Oxycodone Withdrawals
    By stlrsfan in forum Pain Killer Addiction
    Replies: 9
    Last Post: 09-18-2015, 11:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22